Facebook Pixel
Q: 

Bla

By March 5, 2017 - 3:21am
 
Rate This

On Feb 20 I took plan b and on March 1 I've been having bleeding first it was pink then red now dark brown to black. Not heavy at all fills half a pad maybe, in a day. Moderate cramping on and off maybe half as strong as my cycle. This is day 5 and I didn't bleed at all the second day. Could this coloration be due to the plan b pill? Should I be worried?

Add a Comment1 Comments

Guide

Hi, Dria.

Thank you for your post.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. Some get many or a few or none. It can cause your periods to be early or late, have a lighter or heavier flow, so be aware of this. What you are experiencing with Plan B seems normal to me.

Helena

March 5, 2017 - 7:21am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!